Alert archive / Indiana / Frost Advisories in 2022
Frost Advisory 3, NWS Indianapolis, IN
NWS Indianapolis, IN issued this frost advisory at Oct 7, 2022, 2:54 AM EDT for 39 counties in Indiana. It took effect at Oct 8, 2022, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2022, 2:54 AM EDT (06:54 UTC)
- In effect from
- Oct 8, 2022, 2:00 AM EDT
- Expired
- Oct 8, 2022, 9:19 AM EDT
- In force
- 7 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1597 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
616 WWUS73 KIND 070654 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 254 AM EDT Fri Oct 7 2022 INZ060-061-067>070-071900- /O.NEW.KIND.FR.Y.0003.221008T0600Z-221008T1500Z/ Sullivan-Greene-Knox-Daviess-Martin-Lawrence- Including the cities of Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Vincennes, Washington, Loogootee, Shoals, Bedford, and Mitchell 254 AM EDT Fri Oct 7 2022 ...FROST ADVISORY IN EFFECT LATE TONIGHT THROUGH SATURDAY MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Sullivan, Greene, Knox, Daviess, Martin and Lawrence Counties. * WHEN...From late tonight through Saturday morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ INZ021-028>031-035>049-051>057-062>065-071-072-071900- /O.NEW.KIND.FZ.A.0002.221008T0600Z-221008T1500Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur-Jackson- Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Bloomington, Nashville, Columbus, Greensburg, Seymour, and North Vernon 254 AM EDT Fri Oct 7 2022 ...FREEZE WATCH IN EFFECT LATE TONIGHT THROUGH SATURDAY MORNING... * WHAT...Frost and sub-freezing temperatures as low as 29 possible. * WHERE...Portions of central Indiana. * WHEN...From late tonight through Saturday morning. * IMPACTS...Frost and freeze conditions could kill crops other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
5 follow-up statements
449 WWUS73 KIND 071341 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 941 AM EDT Fri Oct 7 2022 INZ060-061-067>070-072145- /O.CON.KIND.FR.Y.0003.221008T0600Z-221008T1500Z/ Sullivan-Greene-Knox-Daviess-Martin-Lawrence- Including the cities of Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Vincennes, Washington, Loogootee, Shoals, Bedford, and Mitchell 941 AM EDT Fri Oct 7 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Sullivan, Greene, Knox, Daviess, Martin and Lawrence Counties. * WHEN...From 2 AM to 11 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ INZ021-028>031-035>049-051>057-062>065-071-072-072145- /O.CON.KIND.FZ.A.0002.221008T0600Z-221008T1500Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur-Jackson- Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Bloomington, Nashville, Columbus, Greensburg, Seymour, and North Vernon 941 AM EDT Fri Oct 7 2022 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... * WHAT...Sub-freezing temperatures as low as 30 possible. * WHERE...Portions of central, east central, north central, south central, southeast and west central Indiana. * WHEN...From late tonight through Saturday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
083 WWUS73 KIND 071829 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 229 PM EDT Fri Oct 7 2022 INZ021-028>031-035>049-051>057-062>065-071-072-080230- /O.UPG.KIND.FZ.A.0002.221008T0600Z-221008T1500Z/ /O.EXA.KIND.FR.Y.0003.221008T0600Z-221008T1500Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur-Jackson- Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Bloomington, Nashville, Columbus, Greensburg, Seymour, and North Vernon 229 PM EDT Fri Oct 7 2022 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Portions of central, east central, north central, south central, southeast and west central Indiana. * WHEN...From 2 AM to 11 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ INZ060-061-067>070-080230- /O.CON.KIND.FR.Y.0003.221008T0600Z-221008T1500Z/ Sullivan-Greene-Knox-Daviess-Martin-Lawrence- Including the cities of Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Vincennes, Washington, Loogootee, Shoals, Bedford, and Mitchell 229 PM EDT Fri Oct 7 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Sullivan, Greene, Knox, Daviess, Martin and Lawrence Counties. * WHEN...From 2 AM to 11 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
792 WWUS73 KIND 080125 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 925 PM EDT Fri Oct 7 2022 INZ021-028>031-035>049-051>057-060>065-067>072-080930- /O.CON.KIND.FR.Y.0003.221008T0600Z-221008T1500Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 925 PM EDT Fri Oct 7 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM EDT SATURDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Portions of central, east central, north central, south central, southeast and west central Indiana. * WHEN...From 2 AM to 11 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
257 WWUS73 KIND 080652 AAA NPWIND URGENT - WEATHER MESSAGE...UPDATED National Weather Service Indianapolis IN 252 AM EDT Sat Oct 8 2022 INZ021-028>031-035>049-051>057-060>065-067>072-081500- /O.CON.KIND.FR.Y.0003.000000T0000Z-221008T1500Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 252 AM EDT Sat Oct 8 2022 ...FROST ADVISORY REMAINS IN EFFECT THROUGH EARLY SATURDAY MORNING... * WHAT...Temperatures as low as 31 will result in frost formation. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...Until mid morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/ind
462 WWUS73 KIND 081319 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 919 AM EDT Sat Oct 8 2022 INZ021-028>031-035>049-051>057-060>065-067>072-081430- /O.CAN.KIND.FR.Y.0003.000000T0000Z-221008T1500Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 919 AM EDT Sat Oct 8 2022 ...FROST ADVISORY IS CANCELLED... Frost formation is no longer expected this morning as temperatures have begun to rise into the 40s. $$ For more information from the National Weather Service visit https://weather.gov/ind
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Oct 7, 2:48 AM EDT, 6 minutes earlier.
Area forecast discussion, Oct 7, 2:48 AM EDT, 6 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 248 AM EDT Fri Oct 7 2022 .Short Term...(Today and tonight) Issued at 248 AM EDT Fri Oct 7 2022 A cold front has now moved south of the entire forecast area with northerly winds and cold advection ongoing. Temperatures will be 15- 20 degrees colder today compared to yesterday. Since the mid-upper shortwave trough is still upstream and low-level moisture remains, clouds may persist until late in the day when the trough axis moves through. This would primarily be a midlevel cloud deck and diurnal flat cumulus or stratocumulus enhanced by mixing/heating. Many locations may approach or reach freezing tonight given the degree of cold advection, and expected sufficient radiative component. There are a few potential limiting factors to a more widespread freeze scenario: 1) Lake-enhanced clouds across north- central portions of the area may limit the radiative component there, 2) the position of the surface ridge axis and longer duration of very light/calm winds may be rather confined. Regardless, given the warm bias in model blends with recent cold nights, we trended the forecast toward hi-res models to capture terrain and drainage as much as possible, and are around the 25th percentile among the model spectrum with lows. Low-lying sheltered normally colder locations and areas closest to where the surface ridge axis is stand the best chance of sub-freezing temperatures, while urban areas are the least likely. In fact, much of Indianapolis may stay just above freezing. Even for areas that remain above freezing for the official 2-m temperatures, frost will be a strong possibility. We will send a Freeze Watch for tonight and include mention of frost. In collaboration with surrounding offices, our far southwestern counties will be excluded for now until confidence grows, but at least isolated locations across the southwest do seem to have a good chance of reaching freezing. && .Long Term...(Saturday through Thursday) Issued at 248 AM EDT Fri Oct 7 2022 * Frost/freeze threat Saturday night - Sunday Morning * Dry conditions and warming trend through mid next week * Next chance for precipitation arrives Wednesday .Synopsis... Progressive pattern setting up into Mid October for much of the eastern CONUS and Midwest featuring big temperature swings... typical of early fall around here. Aloft, upper troughing remains over the area this weekend then transitions to ridging first half of next week. Both deterministic and ensemble guidance agree at another deep trough diving south across the Great Lakes region mid week through next weekend. At the surface, high pressure across the Central Plains on Saturday translates to the Mid Atlantic region by early next week resulting in the return of southerly flow and a warmer airmass. An approaching cold front Wednesday/Thursday brings the next chance for precipitation before the next Canadian High dives southward ushering in the next shot of colder air. .Saturday through Sunday... The main concern through this weekend will be potential frost/ freeze again Saturday night as high pressure shifts from the Central Plains to the Mid Atlantic region. Subsidence under the high and cold air advection from NW flow should result in a dry, cool fall day around Central Indiana. RAP convective temperatures are in the mid 50s, so would not be surprised to see an afternoon cu field develop. With such a cold airmass overhead (850mb temperatures around -2C) and cold air advection ongoing, expect highs to be well below average for this time of year. Very little spread among guidance regarding highs, so confidence is high that temperatures will struggle to get out of the upper 50s and low 60s. Overnight, center of the high pressure slides eastward while south of the region resulting in winds veering from northwesterly to southwesterly by Sunday. Guidance also indicates in a tightening pressure gradient north of the high as weak low pressure moves into the upper Midwest/Great Lakes region. This tightening gradient may be a big influencer in the temperature forecast Saturday night into Sunday morning potentially keeping lows elevated. While subsidence under the high should keep skies clear, conditions for radiational cooling may not be optimal if winds stay slightly elevated through the night. The past week, most model guidance, including the NBM, have not been cold enough regarding the early season frost/freeze potential. Taking this into consideration as the NBM 50th percentile for lows shows a range from 34 to 38 across the state. While winds may remain slightly elevated, still inclined to nudge temperatures down a degree or so just based on trends observed over the past week. Thinking south Central Indiana may have better potential at reaching the freezing mark as they will be closer to the high centered over Kentucky overnight. Will likely need frost/freeze headlines for this period as confidence has increased in another night of temperatures in the low to mid 30s. Warming trend begins on Sunday as high pressure shifts to the Mid Atlantic region and southerly flow begins to advect a relatively warmer airmass in. While the warmest air remains under the ridge across the Plains and western CONUS, temperatures aloft at 850mb moderate from -2C to +5C with west/southwest flow resulting in highs rebounding nicely into the upper 60s by Sunday afternoon. Forecasting soundings also show a well mixed boundary layer potentially bringing elevated gusts upwards of 20-25kt down to the surface. Monday through Late Next Week... The first half of next week will then feature more moderation...at least to start, as the broad, extended surface ridge aligns from New England to East Texas, promoting a warming south-southwesterly surface flow through at least Wednesday. Both GFS and EC ensembles show above average 850mb temperature anomalies first half of the week, supporting highs in the mid 70s regionwide. The overall pattern remains progressive with longer range guidance and ensembles depicting another deep trough developing by midweek and diving south across the Midwest. While the main surface low remains well to the north in Ontario, a cold front is expected to approach the region Wednesday night into Thursday potentially bringing with it the next chance for precipitation. Not the greatest confidence in widespread significant precipitation yet given the continued dry pattern and surface ridge likely continuing to block most Gulf moisture from surging northward. With the jet stream diving so far to the south, there may be enough lift and upper level support along the front for light precipitation to develop, but this will be something to watch over the coming days. Keeping chance wording for PoP during this timeframe with the best chance for rain Wednesday night through Thursday morning. A more noticeable impact from this front will be the reinforcing shot of cold air behind it as another strong Canadian High surges southward into the Plains. Both GFS and EC ensembles are strongly in agreement with below normal temperatures returning by the end of the week... likely with another threat of a frost/freeze during the overnight/early morning hours. Overall, typical fall weather pattern for this time of year with large temperature swings and mainly dry conditions. && .Aviation...(06Z TAF Issuance) Issued at 1200 AM EDT Fri Oct 7 2022 Impacts: * Post-frontal wind gusts up to 20-knots through the pre-dawn hours Discussion: Pressure rises behind a cold front will support gusty northerly winds through around sunrise, followed by decreasing wind speeds. Ceilings should be VFR and decrease steadily through the day. && .IND WATCHES/WARNINGS/ADVISORIES... Freeze Watch from late tonight through Saturday morning for INZ021-028>031-035>049-051>057-062>065-071-072. Frost Advisory from 2 AM to 11 AM EDT Saturday for INZ060-061- 067>070. && Short Term...BRB Long Term...CM Aviation...BRB
Hazardous weather outlook, Oct 6, 10:44 PM EDT, 4 hours 10 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Indianapolis IN 1044 PM EDT Thu Oct 6 2022 INZ021-028>031-035>049-051>057-060>065-067>072-071000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 1044 PM EDT Thu Oct 6 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 2:54 AM EDT | Freeze Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 27 more | 12 hr |
Nearby
Frost Advisories in Indiana, 2022Every frost advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.